# SDR DALA14033063154

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 22,621 hours, 12,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BETWEEN FRAMES 12 - 16 -Y1732,   REPLACED WEB IAW SRM 51-72-11 AND DWG D53112570.
